Header

UZH-Logo

Maintenance Infos

A splitting theorem for spaces of nonpositive curvature


Schroeder, V (1985). A splitting theorem for spaces of nonpositive curvature. Inventiones Mathematicae, 79(2):323-327.

Statistics

Citations

14 citations in Web of Science®
13 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1985
Deposited On:20 Oct 2009 06:46
Last Modified:06 Dec 2017 21:17
Publisher:Springer
ISSN:0020-9910
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1007/BF01388977
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN356556735_0079&DMDID=dmdlog24

Download

Full text not available from this repository.
View at publisher